Aa
A
A
Close
Avatar universal
Itchy skin and sulfa drugs
How many days does it take to get rid of itchiness after stopping sulfa drugs which I am allergic too?     Can the itchy skin be caused by anything else?  

Thank you.
Cancel
1 Answers
1 Answers
Page 1 of 1
Avatar universal
Hi,
How are you? What other symptoms are present?  Allergic reaction usually persist until the substance or allergen is eliminated form the body. This depends on a lot of factors also such as the medical history of patient, intake of other medications, or medical illness present. With regards to itchy skin, aside from allergic reaction, this could also be due to irritation, skin conditions and underlying medical conditions like anemia, kidney or liver issues. If it persists, it is best that you have this checked by your doctor for proper evaluation. Additional diagnostic tests may also be done.Take care and do keep us posted.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Asthma Answerers
209987 tn?1451939065
Blank
tschock
AB
746512 tn?1388811180
Blank
Tammy2009
Calgary, AB
363281 tn?1353103243
Blank
SassyLassie
Nelson, New Zealand